# SDR 2007UALA02694

- Difficulty date: July 17, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 45,808 hours, 6,899 cycles
- Engine: Pwa PW4090
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Transfer Sy
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNEVEN FUEL TANKS AND CTR SCAVENGE SYS CTR TANK APPEARS TO BE TRANSFERING TO RT MAIN IMMEDIATELY. LT MAIN QTY UNCHANGED AND RT INCREASES ABOUT 2.3 DURING 1ST 2 HRS.  IT ONLY TRANSFERED WHEN CENTER PUMPS WERE ON AND APPEARED TO FILL RT TANK TO LIMIT.  OPTED RIGHT FUEL SCAVENGE SYSTEM.  REVIEWED PREVIOUS HISTORY OF EARLY FUEL TRANSFER INTO RT MAIN FROM CENTER FUEL TANK.  MX PERFORMED FUEL TRANSFER CHECK AND WAS NOT SUCCESSFUL IN DUPLICATING EARLY TRANSFER FROM THE CENTER RT FUEL SCAVANGE PUMP.  THIS ITEM IS TO REMAIN OPEN FOR 3 FLT CYCLES FOR CREW COMMENTS ON REOCCURRING PROBLEM.  NO PROBLEMS IN LAST SIX LEGS AS OF 24JUL2007.  AIRCRAFT RETURNED TO SERVICEABLE STATUS.
